Header

UZH-Logo

Maintenance Infos

Random combinatorial structures and prime factorizations


Arratia, R; Barbour, A D; Tavaré, S (1997). Random combinatorial structures and prime factorizations. Notices of the American Mathematical Society, 44(8):903-910.

Abstract

Techniques for counting salient features of randomly selected elements of very large sets, with discussion in the particular context of the factorization of large integers.

Abstract

Techniques for counting salient features of randomly selected elements of very large sets, with discussion in the particular context of the factorization of large integers.

Statistics

Downloads

60 downloads since deposited on 07 Apr 2010
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:07 Apr 2010 14:06
Last Modified:06 Dec 2017 20:57
Publisher:American Mathematical Society
ISSN:0002-9920
Official URL:http://www.ams.org/notices/199708/index.html

Download

Download PDF  'Random combinatorial structures and prime factorizations'.
Preview
Filetype: PDF
Size: 1MB